Groups with boundedly finite automorphism classes
Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984), p. 273-286
@article{RSMUP_1984__71__273_0,
     author = {Robinson, Derek J. S. and Wiegold, James},
     title = {Groups with boundedly finite automorphism classes},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {71},
     year = {1984},
     pages = {273-286},
     zbl = {0543.20025},
     mrnumber = {769443},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__71__273_0}
}
Robinson, Derek J. S.; Wiegold, James. Groups with boundedly finite automorphism classes. Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984) pp. 273-286. http://www.numdam.org/item/RSMUP_1984__71__273_0/

[1] R. Baer, Automorphismengruppen von Gruppen mit endlichen Bahnen gleichmässig beschränkter Mächtigkeit, J. reine angew. Math., 262 (1973), pp. 93-119. | MR 325788 | Zbl 0275.20079

[2] I.I. Eremin, Groups with finite classes of conjugate abelian subgroups, Mat. Sb., 47 (1959), pp. 45-54. | MR 106242 | Zbl 0107.01903

[3] L. Fuchs, Infinite Abelian Groups, Academic Press, New York (1971-73). | Zbl 0209.05503

[4] B.H. Neumann, Groups covered by permutable subsets, J. London Math. Soc., 29 (1954), pp. 235-248. | MR 62122 | Zbl 0055.01604

[5] B.H. Neumann, Groups with finite classes of conjugate subgroups, Math. Z., 63 (1955), pp. 76-96. | MR 72137 | Zbl 0064.25201

[6] P. Plaumann, Automorphismengruppen diskreter Gruppen als topologische Gruppen, Arch. Math. (Basel), 29 (1977), pp. 32-33. | MR 453914 | Zbl 0365.22008

[7] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Springer, Berlin (1972). | Zbl 0243.20032

[8] D.J.S. Robinson, A contribution to the theory of groups with finitely many automorphisms, Proc. London Math. Soc., (3), 35 (1977), pp. 34-54. | MR 577075 | Zbl 0358.20052

[9] D.J.S. Robinson - S.E. Stonehewer - J. Wiegold, Automorphism groups of FC-groups, Arch. Math. (Basel) 40 (1983), 401-404. | MR 707726 | Zbl 0498.20025

[10] G. Schlichting, Operationen mit periodischen Stabilisatoren, Arch. Math. (Basel), 34 (1980), pp. 97-99. | MR 583752 | Zbl 0449.20004

[11] U. Stammbach, Homology in group theory, Lecture Notes in Mathematics, Vol. 359, Springer, Berlin (1973). | MR 382477 | Zbl 0272.20049

[12] J. Wiegold, Groups with boundedly finite classes of conjugate elements, Proc. Roy. Soc. London Ser. A, 238 (1957), pp. 389-401. | MR 83488 | Zbl 0077.03002